# SDR UIEA2019012303004

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,686 hours, 19,091 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 50060030
- Part serial: 193
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUEL BOOST PUMP C/B IS POPPING OUT.( REMOVED AND REPLACED AFT LT FUEL BOOST PUMP IAW AMM 28-22-03. )
